# SDR MALA110215

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 8,866 hours, 5,633 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO LANDING, SMOKE ODOR IN COCKPIT.  F/A REPORTED SMALL AMOUNT OF SMOKE IN CABIN.  AFTER LANDING RECEIVED RT PACK AUTOFAIL CAUTION.  DEFERRED RT A/C PACK.  IAW MEL 21-51-1A (C).  INSPECTED NR 2 A/C PACK IN AFT EQUIPMENT BAY AND FOUND NO EVIDENCE OF DAMAGE OR DEFORMATION.  R & R TEMP CONTROL VALVE PN GG670-95010-3 S/N 01501 IAW AMM 21-51-20.  ALSO R & R PACK DISCHARGE TEMP SENSOR PN GG436-2015-3 IAW AMM 21-51-22 NO HELP.  REMAINS DEFERRED.
